On fields connected with the enveloping algebras of Lie algebras
Doklady Akademii Nauk, Tome 167 (1966) no. 3, pp. 503-505
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_167_3_a2,
author = {I. M. Gel'fand and A. A. Kirillov},
title = {On fields connected with the enveloping algebras of {Lie} algebras},
journal = {Doklady Akademii Nauk},
pages = {503--505},
year = {1966},
volume = {167},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_167_3_a2/}
}
I. M. Gel'fand; A. A. Kirillov. On fields connected with the enveloping algebras of Lie algebras. Doklady Akademii Nauk, Tome 167 (1966) no. 3, pp. 503-505. http://geodesic.mathdoc.fr/item/DAN_1966_167_3_a2/